# SDR SWAA961171

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 2730 · Elevator Control System
- Part: Elev Feel Unit
- Part number: 65C2546512
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS DIFFICULT TO ROTATE ON TAKEOFF.  NOSE WOULD NOT COME UP WITH NORMAL BACK PRESSURE.  NOSE FINALLY ROSE AFTER SEVERAL INCHES OF ADDITIONAL YOKE DISPLACEMENT.  RESISTANCE WAS NOT EXCESSIVE, BUT DISPLACEMENT WAS.  RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED ELEVATOR FEEL AND CENTERING UNIT PER BOEING M/M.  UNIT WAS FOUND TO HAVE A BENT INPUT ARM.
